# SDR 97ZZZX3886

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N656D
- Make and model: Beech C35BEECH
- Aircraft serial: D2924
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 35660040607
- Condition: Out Of Balance
- Location: Lt Elevator
- Part time: 4,692 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION FOUND ELEVATOR AND AILERONS OUT OF BALANCE DUE TO RECENT PAINT JOB.  UNITS HAD NOT BEEN STRIPPED PRIOR TO PAINTING OR CHECKED FOR BALANCE.  NO REFERENCE TO AD 87-02-02 OR AD 94-20-04 WAS FOUND IN RECORDS.
